Journal of Graph Theory

Cover image for Journal of Graph Theory

September 2008

Volume 59, Issue 1

Pages 1–88

    1. You have free access to this content
      Disjoint T-paths in tough graphs (pages 1–10)

      Tomáš Kaiser

      Version of Record online: 28 MAY 2008 | DOI: 10.1002/jgt.20316

    2. Real flow number and the cycle rank of a graph (pages 11–16)

      Robert Lukot'ka and Martin Škoviera

      Version of Record online: 17 JUN 2008 | DOI: 10.1002/jgt.20320

    3. Hadwiger's conjecture for quasi-line graphs (pages 17–33)

      Maria Chudnovsky and Alexandra Ovetsky Fradkin

      Version of Record online: 17 JUN 2008 | DOI: 10.1002/jgt.20321

    4. Monochromatic Hamiltonian t-tight Berge-cycles in hypergraphs (pages 34–44)

      Paul Dorbec, Sylvain Gravier and Gábor N. Sárközy

      Version of Record online: 28 MAY 2008 | DOI: 10.1002/jgt.20329

    5. Finite homomorphism-homogeneous tournaments with loops (pages 45–58)

      Andreja Ilić, Dragan Mašulović and Uroš Rajković

      Version of Record online: 17 JUN 2008 | DOI: 10.1002/jgt.20322

    6. On list-coloring outerplanar graphs (pages 59–74)

      Joan P. Hutchinson

      Version of Record online: 18 JUN 2008 | DOI: 10.1002/jgt.20326

    7. Inequalities for the first-fit chromatic number (pages 75–88)

      Zoltán Füredi, András Gyárfás, Gábor N. Sárközy and Stanley Selkow

      Version of Record online: 28 MAY 2008 | DOI: 10.1002/jgt.20327

SEARCH

SEARCH BY CITATION